# SDR USAA000472

- Difficulty date: March 13, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 49,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CUSP ANGLE CORRODED 3 INCHES BY 3 INCHES, STATION 160 AT MED.  SPLICED IN NEW SECTION OF CUSP ANGLE PER EA 54334.  CORROSION LEVEL 1.  (M)
